On local invariants of pure three-qubit states

Sudbery, A. (2001) On local invariants of pure three-qubit states. Journal of Physics A: Mathematical and General, 34 (3). pp. 643-652. ISSN 1361-6447



  • Sudbery, A. (as2@york.ac.uk)
Institution: The University of York
Academic Units: The University of York > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 20 Apr 2009 12:01
Last Modified: 20 Apr 2009 12:01
Published Version: http://dx.doi.org/10.1088/0305-4470/34/3/323
Status: Published
Publisher: Institute of Physics and IOP Publishing Limited
Identification Number: https://doi.org/10.1088/0305-4470/34/3/323

Share / Export